# SDR YAD2001F00000

- Difficulty date: November 19, 1999
- Submitted: June 29, 2001
- Operation: Air carrier
- Aircraft: N41UE
- Make and model: Beech 1900C
- Aircraft serial: UC41
- System (JASC): 2620 · Extinguishing System
- Part: Switch
- Part number: 1015700216
- Condition: Disconnected
- Location: Extinguisher
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SQUIB POWER SWITCH DISLOCATED FROM MAIN ENG FIRE EXTING ANNUNCIATOR/ACTUATOR ASSY.  SQUIB SWITCH MODULE NOT PROPERLY RETAINED BY TABS ON ANNUNCIATOR BODY.  THIS CONDITION WAS FOUND ON TWO ASSEMBLIES OUT OF SIX CHECKED.  NEW REPLACEMENT ASSY FOUND TO BE MARGINALLY BETTER FOR RETENTION OF SQUIB SWITCH MODULE ON AFT END OF ANNUNCIATOR/ ACTUATOR ASSY.  SUGGEST A CHANGE IN DESIGN OF ASSY FOR POSITIVE ATTACHMENT OF SQUIB POWER SWITCH.  NOTE:  THE CONDITION FOUND ON THE TWO ASSY WOULD PREVENT THE FLT CREW FROM BEING ABLE TO DISCHARGE THE AFFECTED ENGINE FIRE BOTTLES AT ANYTIME.  ALSO, THERE IS NO WAY FOR THE CREW TO PREFLIGHT THIS SYSTEM TO VERIFY THAT THE FIRE BOTTLE SQUIBS COULD BE BLOWN IF NEEDED.
